马艳丽, 聂东明, 于萍.具有非单调传染率与连续干扰的SIQR模型的稳定性研究[J].重庆工商大学学报(自然科学版),2021,38(2):48-55
MA Yan-li,NIE Dong-ming,YU Ping.Stability Research of a SIQR Model with Nonmonotone Infection Rate and Continuous Perturbations[J].Journal of Chongqing Technology and Business University(Natural Science Edition),2021,38(2):48-55
具有非单调传染率与连续干扰的SIQR模型的稳定性研究
Stability Research of a SIQR Model with Nonmonotone Infection Rate and Continuous Perturbations
  
DOI:
中文关键词:  基本再生数  平衡点  稳定性  非单调传染率
英文关键词:basic reproductive number  equilibrium point  stability  nonmonotone infection rate
基金项目:
作者单位
马艳丽, 聂东明, 于萍 安徽新华学院 通识教育部合肥 230088 
摘要点击次数: 96
全文下载次数: 72
中文摘要:
      将连续方式的接种、剔除和隔离干扰引入模型,建立了一类具有非单调传染率的SIQR传染病模型;首先,通过计算得到了疾病流行的阈值R0及无病平衡点和地方病平衡点存在的条件;其次,当R0<1时,采用Routh Hurwitz判据和极限方程理论证明了无病平衡点具有全局渐近稳定性,当R0>1时,运用Liapunov函数和LaSalle不变集原理证明了地方病平衡点E*也具有全局渐近稳定性;接着,为了进一步说明理论研究的正确性,利用Matlab软件进行了计算机模拟;最后,借助阈值R0的偏导数,对连续方式的接种、剔除和隔离策略进行了比较和分析。
英文摘要:
      Continuous vaccination,elimination and quarantine perturbations are introduced,and a SIQR epidemic model with nonmonotone infection rate is established.Firstly,the threshold R0 which determines whether the disease is extinct or not and the conditions for the existence of equilibriums are obtained by the calculation.Secondly,the globally asymptotical stability of the disease free equilibrium E0 is proved when R0<1 by means of Routh Hurwitz criterion and limit equation theory.By Liapunov function and LaSalle invariance principle,the globally asymptotical stability of the unique endemic equilibrium E* is also proved when R0>1.Thirdly,computer simulation is carried out to illustrate the correctness of the theoretical research by Matlab software.Finally,the continuous vaccination,elimination and quarantine strategies are compared and analyzed with the partial derivative of the threshold R0.
查看全文  查看/发表评论  下载PDF阅读器
关闭
重庆工商大学学报自然科学版 版权所有
地址:中国 重庆市 南岸区学府大道19号,重庆工商大学学报编辑部 邮编:400067
电话:023-62769495 传真:
您是第2528793位访客
关注微信二维码